MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394671250
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that wire movement occurred.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.A 1.25mm rotapro was selected for use.During procedure, it was noted that the wire moved while moving advancer knob.The device was removed and the procedure was completed via another method.There were no patient complications.

Brand Name
ROTAPRO?
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25246655
Report Number2124215-2026-27478
Device Sequence Number13160940
Product Code MCX
UDI-Device Identifier08714729999560
UDI-Public(01)08714729999560(17)270130(10)35750046
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671250
Device Catalogue NumberH749394671250
Device Lot Number0035750046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/16/2026
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown